# SDR IPXA09M55886

- Difficulty date: May 7, 2009
- Submitted: May 18, 2009
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 69,657 hours, 10,806 cycles
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Part number: NRC6043501
- Part serial: 48459
- Condition: Misrepaired
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C REPAIR SURVEY SEQ NR 286-W3-05, EXISTING REPAIR DOUBLER ON LT WING INBD AILERON UPPER LE SKIN AT XIA 318-324 IS INCORRECT MATERIAL GAUGE.  REMOVED EXISTING REPAIR DOUBLER, FABRICATED AND INSTALLED REPAIR DOUBLER REF MD11 SRM 57-10-00 FIG 38.
